# SDR SWIA2019071946065

- Difficulty date: June 11, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 35,956 hours, 31,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL AT FS 484.00 RBL40 IS CORRODED. (C-CHECK) RO: 07/18/2019 REPAIRED CORROSION DAMAGE ON RT FOOR SILL AT FS 484.00 RBL 40 IAW REO.
